It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





nausea meds- don't take!

nausea meds- don't take!

[ Back to Messages ]

Message

Posted by Mrs. Moran on May 03, 2000 at 10:06:05:

I was having real problems with RLS the last month or so.... I was given vistaril for nausea and emesis problems in late pregnancy. When that med stopped working, the doctor gave me compazine! I ended up in the E.R., feeling like I could'nt breath. Had to take benadryl for a couple of days till the med got out of my system. Of course, sleeping was hell for those nights after I stopped all meds. I hope my experience will help somebody - I'd rather throw up than take the anti-emetic meds ever again! It isn't worth it!


Follow Ups




All times are GMT -7. The time now is 04:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!